Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 47146, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/47146

Irreducible morphisms, the Gabriel-valued quiver and colocalizations for coalgebras

Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, ul. Chopina 12/18, Toruń 87-100, Poland

Received 22 December 2005; Revised 7 May 2006; Accepted 9 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel Simson, “Irreducible morphisms, the Gabriel-valued quiver and colocalizations for coalgebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 47146, 16 pages, 2006. doi:10.1155/IJMMS/2006/47146